# SDR QXEA200301480

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 15,383 hours, 21,377 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002A
- Part serial: 1130
- Condition: Failed
- Location: Zone 200
- Part time: 10,349 hours, 14,454 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT, NR 2 DC GENERATOR ILLUMINATED.  ACCOMPLISHED CHECKLIST.  CAUTION LIGHT ILLUMINATED AGAIN AFTER ABOUT 5 MINUTES.  REMOVED AND REPLACED NR 2 STARTER GENERATOR AND NR 2 GCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
